# SDR DALA1125391810

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 38,357 hours, 10,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 955 & LBL 85 CANTED PRESSURE BULKHEAD WEB AND STIFFENER/CORROSION.  COMPLIED WITH ERA 491470-14 ON NR CARD 26.
